MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION IMAGER II; CATHETER, INTRAVASCULAR, DIAGNOSTIC

BOSTON SCIENTIFIC CORPORATION IMAGER II; CATHETER, INTRAVASCULAR, DIAGNOSTIC
Model Number 38265
Medical Device Problem Codes Material Integrity Problem (2978); Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/01/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Device evaluated by mfr: imager ii/5/straight/65/035 sgl was returned for analysis.Returned product to boston scientific consisted of an imager diagnostic catheter in an unopened sterile pouch.The device was examined for damage or any irregularities.The sterile pouch showed damage and a hole was observed.The sterile pouch was opened, and the device showed a smashed hub matching where the pouch damage was.No other damage was noticed.Inspection of the remainder of the device, apart from the observed damage revealed no other damage or irregularities.The complaint was confirmed for hub damage as well as sterile pouch damage.
 
Event or Problem Description
It was reported that hub damaged occurred.An imager ii angiographic catheter was selected for use.During preparation, upon opening the package they noticed the hub was smashed and they were unable to use it.The procedure was completed with an alternate method/device.There were no patient complications reported.However, returned device analysis revealed sterile pouch damage.

Brand Name
IMAGER II
Common Device Name
CATHETER, INTRAVASCULAR, DIAGNOSTIC
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
two scimed place
maple grove MN 55311
Manufacturer (Section G)
TFX ENGINEERING LIMITED T/A
unit 7 8 and 9
annacotty, li
EI  
Manufacturer Contact
jay johnson
two scimed place
maple grove, MN 55311
7634942574
MDR Report Key12778076
Report Number2134265-2021-13828
Device Sequence Number14345685
Product Code DQO
UDI-Device Identifier08714729355946
UDI-Public08714729355946
Combination Product (Y/N)N
Initial Reporter CountryNL
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 11/09/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date08/31/2022
Device Model Number38265
Device Catalogue Number38265
Device Lot Number0000154242
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer10/11/2021
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 10/13/2021
Initial Report FDA Received Date11/09/2021
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured08/31/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown